# SDR CALA2025122412419

- Difficulty date: December 20, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 47,890 hours, 17,315 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 146A74108
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPS REPORTED ON ARRIVAL TO LIR EXTERIOR LAV SERVICE DOOR MISSING.  MISSING LAV SERVICE DOOR ASSY ON ARRIVAL TO LIR. SERVICE DOOR PLACED ON CDL 52D AND PDA CONDITIONAL INSPECTION COMPLETED REF AMM TASK 05-51-59-200-801 SDR SELECTED AS REQUIRED PER GMM 02-30-95.
